Universidad Complutense de Madrid
E-Prints Complutense

Asymptotic behabior of grafting rays

Impacto

Downloads

Downloads per month over past year

Díaz Sánchez, Raquel and Inkang, Kim (2012) Asymptotic behabior of grafting rays. Geometriae dedicata, 158 (1). pp. 267-281. ISSN 1572-9168

[img] PDF
Restringido a Repository staff only

285kB

Official URL: http://www.springerlink.com/content/k305h1856v7g3128/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

In this paper we study the convergence behavior of grafting rays to the Thurston boundary of Teichmuller space. When the grafting is done along a weighted system of simple closed curves or along a maximal uniquely ergodic lamination this behavior is the same as for Teichmuller geodesics and lines of minima. We also show that the ray grafted along a weighted system of simple closed curves is at bounded distance from Teichmuller geodesic.


Item Type:Article
Uncontrolled Keywords:Projective structure; Hyperbolic structure; Grafting; Teichmüller space
Subjects:Sciences > Mathematics > Geometry
ID Code:15717
Deposited On:21 Jun 2012 11:10
Last Modified:18 Feb 2019 12:35

Origin of downloads

Repository Staff Only: item control page